return to home page



Medical Doctor  

  



Medical Doctor Q&A's
Name: Tineka

Question:
I have been on birth control pills for about a year, I was taking Aleese until I started have irregular bleeding. I went to the doctor last week after having spotting and light bleeding for about a month, during that time I was still taking my pills on time, everyday. My doctor gave me provera to take because I asked for something to help stop the bleeding and explained to her that I wanted to stop taking the pills because everytime I start taking birth control, I started have irregular uncontrollable bleeding.I Went on the internet and all the information on provera says that it will cause you to bleed. What do you suggest I do? I have been bleeding for a month now and have been taking the provera for four days now and it has not stopped it, should I go and see another doctor.

Answer:
You should certainly see another doctor. You need to have a pelvic ultrasound and definitely stop the Provera. You should not go back on birth control pills.

Phillip Warner, M.D.
Power Surge Medical Consultant
To schedule a personal consultation,
call Dr. Warner at: 530.749.8511

Read more about natural, bio-identical hormones

* Read Dr. Warner's guest transcript


Information provided by Dr. Warner is general in nature and should not be construed as a substitute for a visit to and examination by your own personal physician.
Please read our disclaimer.

Return to Doctor Warner's Archive